I've been on the pill for about four years (there was one month, about two years ago that I missed completely). I take it everyday, but not always at the same time of day. I am sexually active, but have been using condoms that, as far as I know, haven't broken. When I first started taking the pill my periods were very routine every month, then they started coming every other month. And now I haven't had one in about two months. I still get the occasional cramps that feel like period cramps. Can this happen when you're on the pill, or should I be worried about possible pregnancy?
It can happen. The pill decreases the amount of uterine lining that forms each month and this is what we "bleed" If you're having a period every other month then its not likely you're pregnant. I'm wondering how much of the irregularity is because you take the pills irregularly. They really need to be taken at the same time every day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 3 answers
Posted 15 Aug 2014 • 1 answer
Posted 15 Jun 2015 • 1 answer
Posted 6 Feb 2016 • 0 answers
I took Ella 75 hours after a mishap, I'm due my period in a day or two but I have pelvic cramps now?
Posted 5 Sep 2016 • 0 answers